PRIOR MEDICAL HISTORY... I am currently very active and physically fit due to the military. As a child I was diagnosed with ADHD and was prescribed Ritalin. "Probably from siting on my butt playing video games all day" After I joined the Army i quit my dose because running around all day slowed me down without the requirement of pills, Being active instead of playing video games will fix all modern day kids that parents just want to give a pill instead of playing catch with JUST A SIDE NOTE!!! I have no history in my family or myself of heart problems. I was recently prescribed a low 15mg dose of Adderall XR "by request due to reading up about the addiction problems". I just started these Meds and have been on them for TWO days now. This is the only medication that I am on, you have to fight me to take a aspirin, The Instructions read take 1 to 2 in the morning on full stomach as well as the afternoon if needed. NOW THE CURRENT HISTORY , Well in the military I do route clearance "LOOK FOR BOMBS" and I just returned from my forth tour in Iraq, I have now been diagnosed with Traumatic Brain Injury from about 20 IED explosions and a gunshot wound to the head. This has caused sever memory and focus problems, :"Its legit I'm still off of the game systems". And don't worry God HAS HAD MY BACK it could be a lot worse. However TBI by no means causes your heart to race" I have no other mental problems, or physical disability's. I was told by my "MILITARY DOCTOR, AND I SAY AGAIN MILITARY DOCTOR" that what I am going to describe is normal. At the end of the past two days when laying down my heart races to about 90-97 heart beats per min POUNDING HARD and slows to around 59 to 65 BPM POUNDING HARD, Is this normal??? I don't want my heart to explode but do need Adderall for medical reasons, ask my wife she is getting mad that I forget to put down the toilet seat AND TAKE OUT THE TRASH.
Well WELCOME HOME SOLDIER!!! I just wanted to say welcome home I hope you will be o.k.. Adderall can cause rapid heart beat but so can PTSD. I have PTSD for another reason but often get rapid heart beat because of it. If you really need the Adderall than I suggest you definately take it but under doctors supervision so your heart don't race to extremes. I am sorry to hear about another one of our boys getting hurt I have great respect for our soldiers. Most of my family are military and I have at least one family member in each branch. I hope this helps you and don't forget the toilet seat and trash. Again WELCOME HOME HOPE YOU STAY THIS TIME!!! God bless you
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2009 • 3 answers
Posted 13 Aug 2011 • 7 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 3 Aug 2015 • 1 answer
Posted 16 Jan 2016 • 1 answer